# SDR USAASB98147

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 41600011G
- Condition: Leaking
- Location: Galley
- Part time: 11,532 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIT - FLT 1250 - AFTER TAKEOFF, THE AFT GALLEY COFFEE MAKERS STARTED CREATING SMOKE AND PRODUCED A RUBBER SMELL.  COFFEE MAKERS WERE NOT TURNED ON AT THE TIME.  FLIGHT ATTENDANT PULLED CIRCUIT BREAKERS AND SMOKE AND SMELL DISSIPATED.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AFT GALLEY COFFEE MAKERS FOR BURNED WIRING AND COMPONENTS.  NONE FOUND.  FOUND THE NR 1 AFT GALLEY COFFEE MAKER LEAKING.  REMOVED AND REPLACED SAME.  OPERATIONAL CHECK GOOD.  (X)
